# SDR SWIA2020042750380

- Difficulty date: April 2, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON STGR 19R AT FS 669   (C-CHECK) RO 4/23/2020   PERFORMED REPAIR AND INSTALLED NEW STRINGER P/N SH690-33151-1 ON STGR19 RH BETWEEN FS661+74 TO FS669 REF CRJ-900 SRM. COMPLIED WITH SKYCARD. COMPLIED WITH M-337
